On the asymptotic behavior of a steady flow of viscous fluid at some distance from an immersed body. (English. Russian original) Zbl 0295.76015

J. Appl. Math. Mech. 37, 651-665 (1973); translation from Prikl. Mat. Mekh. 37, 690-705 (1973).


76D05 Navier-Stokes equations for incompressible viscous fluids
Full Text: DOI


[1] Leray, J., Etude de diverses équations intégrales non linéaires et de quelques problèmes que pose l’hydrodynamique, J. math. pure et appl., Vol. 9, (1933) · Zbl 0006.16702
[2] Leray, J., LES problèmes non linéaires, Enseignement math., Vol. 35, (1936) · JFM 62.0456.01
[3] Ladyzhenskaia, O.A., Investigation of the Navier-Stokes equation in the case of steady motion of incompressible fluid, Uspekhi matem. nauk, Vol. 4, N≗3, (1959)
[4] Ladyzhenskaia, O.A., Mathematical problems of viscous incompressible fluid dynamics, (1970), Nauka Moscow
[5] Finn, R., On the steady-state solutions of the Navier-Stokes equations III, Acta math., Vol. 105, (1961) · Zbl 0126.42203
[6] Fujita, H., On the existence and regularity of the steady-state solutions of the Navier-Stokes equations, J. fac. sci., univ. Tokyo, Vol. 9, (1961), Ser. 1
[7] Finn, R., On the steady-state solutions of the Navier-Stokes partial differential equations, Arch. rat. mech. and analysis, Vol. 3, No≗5, (1959) · Zbl 0104.42305
[8] Clark, D., The vorticity at infinity for solutions of the stationary Navier-Stokes equations in external domains, Indiana math. J., Vol. 20, N≗7, (1971) · Zbl 0187.24506
[9] Pukhnachev, V.V., Estimation of the vortex velocity decrease at a distance from a body of revolution in a stream of viscous incompressible fluid, (), N≗8
[10] Babenko, K.I., The asymptotic behavior of a vortex far away from the body in a plane flow of viscous fluid, Pmm, Vol. 34, N≗5, (1970) · Zbl 0234.76026
[11] Finn, R., Estimates at infinity for stationary solutions of the Navier-Stokes equations, Bull. math. de la soc. sci. math. et phys. de la RPR, Vol. 3(51), N≗4, (1959)
[12] Mikhlin, S.G., Multiple singular integrals and integral equations, (1962), Fizmatgiz Moscow · Zbl 0092.31701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.